Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Back pain after iron sulfate infusions. Side effect? Or due to position related?

I have received Iron sulfate infusions the last two weeks, they mentioned low back pain may be a side effect, I received my dose Wed. and l am up now with severe lower back pain, was unable to get comfortable in my temperpedic mattress. I called last week re: the back pain and was told it usually happens the first day out. First why would it cause lower back pain and second could this be from the infusion
Asked On : Wed, 4 Jul 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Spine Surgeon 's  Response
It has side effects such as arthralgia and myalgia. It could be due to inflammation of the muscles. Try some anti inflammatory with muscle relaxant. I think that may help. Thanks.
Answered: Sat, 29 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor